# SDR CA970429009

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT4
- Condition: Cracked
- Location: Prop
- Part time: 912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADES THREADS CHECKED FOR CRACKS AND FOUND THAT FAILURE WAS IMMINENT. THE BLADE WAS SCRAPPED.
